# SDR 96ZZZX4808

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N377LC
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918120
- Engine: Lyc IO360C1C6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21120
- Condition: Worn
- Location: Nrs 1/2-3/4
- Part time: 4,544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION CHECK INDICATES ALL 4 CYLINDERS NOT SERVICEABLE DUE TO LOW COMPRESSION.  TSO:  689 HOURS.  TT:  4,544 HOURS.
